# SDR 2012FA0000162

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: General aviation
- Aircraft: N350TX
- Make and model: Amtr VELOCITYXL
- Aircraft serial: 3RX077
- Aircraft time: 200 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Gusset
- Condition: Cracked
- Location: Nlg
- Part time: 200 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR SPRING STRUT APPEARED TO HAVE FAILED AT THE END OF THE GUSSET. THERE APPEARED TO BE A PREVIOUSLY UNDETECTED CRACK IN THE LOWER END OF THE GUSSET WELD.
